# SDR UALA2009081702509

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 67,050 hours, 19,449 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Leaking
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING UNDER AND NEAR RIGHT AILERON IS WET WITH HYDRAULIC FLUID.  REPLACED RT WING INBOARD AILERON ACTUATOR.  VERIFICATION FLIGHT CONFIRMS NORMAL OPERATION.
